# SDR SWAA2020021241192

- Difficulty date: January 3, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 273A9112
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT POSITION AT CENTER WING BOX SUPPORT BRACKET CRACKED AT BS. 695, BL 0.         / R&R SUPPORT BRACKET IAW SRM AND DWG.
